# SDR AALA201812119005

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 102,162 hours, 16,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLIGHT ATTENDANT SEAT FLASHLIGHT WAS INOPERATIVE.  REPLACED THE FLASHLIGHT IAW AMM 25-60-00.  OPS CHECKED NORMAL.
